| Model Number |
874716 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Osteopenia/ Osteoporosis (2651)
| Date of Event |
07/19/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
Per complaint (b)(4) implant loss integration.Patient experience infection and bone loss.
Additional Manufacturer Narrative
Updated b4 for report submission date, g1 for contact information, g3 for awareness date of new information, g6 for report type and h6 to report that the device was not received for analysis.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation 1412.